# SDR AALA202203238607

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 4,714 hours, 882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1064412053PD19
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATCH LIGHT ASSEMBLY MISSING ON SEAT ROW 26DEF. INSTALLED EMERGENCY PATH LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
